# SDR DALA2023012600644

- Difficulty date: January 25, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N322NB
- Make and model: Airbus A319-114
- Aircraft serial: 1434
- Aircraft time: 58,801 hours, 30,588 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frm 63 S42r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3122 - CORROSION STRINGER 42R AT LEVEL OF FRAME 63 IN AFT CARGO COMPARTMENT.   REPLACED STRINGER 42R/H BWT FR60 TO FR64 LOWER FUSELAGE AS PER A319 SRM 51-72-11. (2599713)
